# SDR ARWA981055

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Ws 407
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND DENTS, DEFORMATION AND CORROSION ON RT OUTBOARD FLA T/E LOWER SKIN STARS 407.00 TO XRS 454.  REMOVED LOWER SKIN FABRICATED NEW SKIN AND REPLACED IAW REPAIR INFORMATION JOSSAIR, CO NR 18R5751020 AND SRM 51-3-0 WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 1700.  (M)
